# SDR EE4Y2016033100013

- Difficulty date: March 31, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N985TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 190000287
- Aircraft time: 15,731 hours, 10,103 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXTERNAL FUSELAGE SKIN DENTED AT FR 20 + 75 MM, 50 MM ABOVE STR 26R.  REPAIRED IAW ETD2016-190-030206.
